# SDR UALA2011082904608

- Difficulty date: August 28, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 48,250 hours, 19,169 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 29C EMER AISLE LIGHT INOP.  FOUND CONNECTION ON SEAT SIDE BROKEN OFF AND BARE WIRES HANGING UNDERNEATH SEAT 29C.  REPLACED BROKEN HARNESS.  LIGHT CHECKS GOOD.
